SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Steve (24.44.199.238)
Subject:         Dent from Cortisone Injections
Date: December 9, 2012 at 11:18 am PST

Hi Dr. D,
I went to my derm to get a ingrown hair drained. He offered cortisone injections
as well. I told him that I feared the side effects. He said it was a diluted dose and
I need not worry. Well three months later I have a dent(s) in my face. He gave me
two injections pretty deep. I'm very disappointed I let him inject me with this
garbage.

Anything I can do to fill in the dent? Any thing I can do to get that collagen to
re-grow? it's been three months and I'm bummed.

Thank-you Dr. D,
Steve

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing